Wave fronts of solutions of symmetric pseudodifferential systems
Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1035-1038 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1977_233_6_a5,
     author = {V. Ya. Ivrii},
     title = {Wave fronts of solutions of symmetric pseudodifferential systems},
     journal = {Doklady Akademii Nauk},
     pages = {1035--1038},
     year = {1977},
     volume = {233},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a5/}
}
TY  - JOUR
AU  - V. Ya. Ivrii
TI  - Wave fronts of solutions of symmetric pseudodifferential systems
JO  - Doklady Akademii Nauk
PY  - 1977
SP  - 1035
EP  - 1038
VL  - 233
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a5/
LA  - ru
ID  - DAN_1977_233_6_a5
ER  - 
%0 Journal Article
%A V. Ya. Ivrii
%T Wave fronts of solutions of symmetric pseudodifferential systems
%J Doklady Akademii Nauk
%D 1977
%P 1035-1038
%V 233
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a5/
%G ru
%F DAN_1977_233_6_a5
V. Ya. Ivrii. Wave fronts of solutions of symmetric pseudodifferential systems. Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1035-1038. http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a5/